# SDR YENA20150203014

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 14,935 hours, 42,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 040193
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,425 hours, 14,935 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, EMERGENCY LIGHT SYSTEM TEST FAILED AS INDICATED AT AFT LIGHT EPSU.  R & R AFT LIGHT EPSU BATTERY IAW AMM 33-51-38.  SYS TEST AND OPS CHECK GOOD.
